T Nation

Nasty Energy Crash on 4th Day After Pin


#1

I’m a 65 yo male who sought T replacement therapy when I consistently showed extremely low T levels after the mandatory 2 testings demanded by Medicare. T levels were 82 and 77 respectively. Finally found a urologist willing to work with me and I’ve been on a 1/2 ML weekly pin for about 3 months. First 6 week bloodwork showed my T level at 644 with a bit high reading for estrogen, but not high enough for my doctor to be worried about. I’m not interested in increasing muscle mass or to enhance performance in any other way except to get my energy back, which I have for the most part

My problem is that when I pin, the next couple of days I really don’t feel much of anything, but on the third day, I feel like I could bench press a Buick and that energy level stays constant for the entire day. However, on the fourth day, I don’t even want to get out of bed and I’d sleep 12 hours through the day if my wife would let me. The day after that I feel ok and continue to feel just OK until that next Friday. Lather, rinse, repeat.

My doctor told me to split my dose for every 3.5 days, but to be honest, I don’t get any benefit at all it seems. I’m just wondering if anyone here has had the same experience and if so, if you’ve found a way to negate that one day crash. I’m brand new here so if I’ve left anything out, my apologies. I can post numbers if requested, I just need to know specifically what you would want to know. Thanks.


#2

How long did you give this a try?

If your problem is with fluctuating levels, then more frequent injection schedule is the answer. It sounds like this is probably the case.

Just testosterone?


#3

The thread title says it all and dictates your next move, if you are crashing after 4 days then inject testosterone every 3.5 days or more frequent. You want your testosterone to peak before you near the 4th day where you experience a crash, it takes 24-48 hours for testosterone to peak which is why I suggest injecting more frequently than every 3.5 days.

It’s sounds like your levels are swinging on weekly injections, you really need to have SHBG tested to determine if injection frequency is right for you. I seem to respond to TRT best on EOD and even better on daily injections do to hyper metabolizing testosterone, anything near every 3.5 days feels as if I’m injecting water most of the time.

It takes 6 weeks after a protocol or dosage change for your testosterone to reach a stable state, only then can you see results of that protocol change. High estrogen can make it seem like TRT isn’t working.

It sounds like your doctor is chasing a lab number even though you tell him you don’t feel right, I hate these types of doctors who completely ignore what the patient is telling the doctor. You are never going to find what works for you as long as you work with a doctor that ignores your symptoms.

How much time did you give your body to reach a balance when trying a new protocol?

1/2ml doesn’t mean anything, how many mgs are you injecting?


#4

“My doctor told me to split my dose for every 3.5 days, but to be honest, I don’t get any benefit at all it seems.”
How long did you give this a try?

8 weeks.

Yep.

Now I get to prove the point that most Americans are idiots when it comes to metric measure. If I am reading the conversion tables right, then I am injecting 250mg every 3.5 days, and on a weekly, it would then be 500mg.

I will talk to him about a EOD or daily schedule on my next visit, although at this dosage it would seem almost miniscule to try to inject. I just wish I had more than 1 day of being 40 years old again without feeling like I’m 80 the next. Today I feel as normal as most people would consider normal. It’s just that 4th day that kicks me in the nads.

And yes, testosterone is the only drug I am injecting. I’m not taking anything oral for treatment


#5

I forgot to reply. I’ve only started the weekly injections again. This coming Friday will be week 2 so I’m probably premature in asking about this. I didn’t stop to consider that until you mentioned it.


#6

It says inject .25ml from a 200mg vial which is 50mg, so 50mg twice weekly. I have low SHBG and felt terrible on 50mg twice weekly, my doctors never considered my SHBG level and so I suffered as estrogen was 70 pg/mL which is double the reference ranges.

I could feel my levels crashing 3 days after my injection.

Updated post above:
You want your testosterone to peak before you near the 4th day where you experience a crash, it takes 24-48 hours for testosterone to peak which is why I suggest injecting more frequently than every 3.5 days.


#7

A post was merged into an existing topic: Just Did First Shot of Test Enanthate


#8

I want to thank everyone for their replies. After meeting with my doctor, he’s agreed to up my weekly dosage by a small bit, but prescribed every day injections. I just have to use a smaller rig to be more exact on the drawn gear. Hopefully this will alleviate that nasty crash. And again, thank you for your thoughtful responses. I will report back in 4-6 weeks to let you know how things work out.


#9

so you started by injecting .5 ml weekly (total 100 mg) then did .25 2x a week (100 total). and are now doing what everyday?

Btw you can get insulin syringes. 29 gauge .5 inch .5 ml or i just got 30 gauge 5/16 inch .5 ml if injecting subq